Alert archive / Alabama / Tornado Warnings in 2014
Tornado Warning 36, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Oct 13, 2014, 5:05 PM CDT for Madison County, Alabama. It was in force for 15 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 5:05 PM CDT (22:05 UTC)
- Expired
- Oct 13, 2014, 5:20 PM CDT
- In force
- 15 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 25 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 5:07 PM CDT | TSTM WND DMG | 5 E Meridianville, AL | A TREE FELL ON A HOUSE ALONG RUBE ROBINSON ROAD CAUSING ROOF DAMAGE. |
| Oct 13, 5:13 PM CDT | TSTM WND DMG | 4 Sse Moores Mill, AL | MINOR DAMAGE TO AN OUTBUILDING ON SUNNYVIEW DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 3:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
921
WFUS54 KHUN 132205
TORHUN
ALC089-132230-
/O.NEW.KHUN.TO.W.0036.141013T2205Z-141013T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
505 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 530 PM CDT
* AT 505 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR ALABAMA A AND M UNIVERSITY...OR NEAR MOORES MILL...AND MOVING
NORTH AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...MOORES MILL...GURLEY...NEW MARKET...PLEVNA...RYLAND...
BROWNSBORO...MAYSVILLE AND HAMPTON COVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3497 8629 3494 8628 3495 8629 3493 8632
3491 8631 3489 8634 3483 8633 3480 8635
3479 8633 3479 8634 3465 8638 3471 8656
3498 8648
TIME...MOT...LOC 2205Z 197DEG 41KT 3476 8647
$$
152 follow-up statements
706
WWUS54 KHUN 132210
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
510 PM CDT MON OCT 13 2014
ALC089-132230-
/O.CON.KHUN.TO.W.0036.000000T0000Z-141013T2230Z/
MADISON AL-
510 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN MADISON COUNTY...
AT 510 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR MOORES
MILL...MOVING NORTH AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
MOORES MILL...NEW MARKET AND PLEVNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3497 8629 3494 8628 3495 8629 3493 8632
3491 8631 3489 8634 3483 8633 3480 8635
3479 8633 3479 8634 3478 8634 3481 8653
3498 8648
TIME...MOT...LOC 2210Z 196DEG 47KT 3485 8645
$$
15291
WWUS54 KHUN 132220
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
520 PM CDT MON OCT 13 2014
ALC089-132229-
/O.CAN.KHUN.TO.W.0036.000000T0000Z-141013T2230Z/
MADISON AL-
520 PM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND NO LONGER
APPEARS TO BE CAPABLE OF PRODUCING A TORNADO. THEREFORE THE WARNING
HAS BEEN CANCELLED. HOWEVER A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR FAR NORTHERN MADISON COUNTY THROUGH 545 PM.
LAT...LON 3497 8629 3494 8628 3495 8629 3493 8632
3491 8631 3489 8634 3483 8633 3480 8635
3479 8633 3479 8634 3478 8634 3481 8653
3498 8648
TIME...MOT...LOC 2218Z 197DEG 41KT 3495 8641
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Oct 13, 3:42 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Oct 13, 3:42 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT MON OCT 13 2014
...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT WITH DAMAGING
WINDS...FLASH FLOODING...AND TORNADOES POSSIBLE...
.SYNOPSIS... A POTENT UPPER TROUGH MOVING ACROSS THE HEARTLAND HAS
BEEN RESPONSIBLE FOR THE DEVELOPMENT OF A SEVERE QLCS EDGING CLOSER
TO THE TN VALLEY THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. BEHIND
THIS DEEP TROUGH, AN AMPLIFIED RIDGE IS BUILDING OVER THE ROCKIES.
DISCRETE SUPERCELLS AND THUNDERSTORM CLUSTER HAVE DEVELOPED TO THE
SOUTH OF INTERSTATE 20 WHICH ARE EXHIBITING DEEP UPDRAFTS AND
POTENTIAL FOR DAMAGING WINDS. THESE WILL LIKELY BEGIN TO AFFECT THE
TN VALLEY PRIOR TO THE ARRIVAL OF THE SQUALL LINE AHEAD OF THE FRONT.
SL.77
&&
.DISCUSSION...
THE TIMING OF THE APPROACHING QLCS HAS DEFINITELY BEEN DIFFICULT TO
PREDICT OVER THE PAST FEW DAYS, BUT IT APPEARS THAT HRRR/RAP/WRF
HAVE A BETTER HANDLE WITH THIS SEVERE QLCS AND THE DEEP CONVECTION
TO THE SOUTH. WIND SHEAR HAS INCREASED THROUGHOUT THE DAY WITH
MODEST INSTABILITY OBSERVED ON MORNING SOUNDINGS. MORE SPECIFIC ON
THE WIND SHEAR EXPECTED THIS AFTERNOON AND EARLY THIS EVENING, 0-3
KM SRH IS BETWEEN 200-300 M2/S2 WITH HIGHER VALUES TONIGHT (500-600
M2/S2 BY 01-06Z), WHILE BULK SHEAR (0-6 KM) INCREASES TO 40-60 KTS-
GRADUALLY SPREADING EAST OVERNIGHT. THE HIGHEST VALUES ARE LOCATED
OVER NW AL INITIALLY. THE INCREASE IN WIND SHEAR IS LIKELY DUE IN
PART TO THE ORIENTATION OF THE TROUGH AS IT MOVES EAST AS IT APPEARS
THE SOUTHERN FLANK PUSHES NORTHEAST AND BECOMES NEGATIVELY TILTED
ACROSS E LA/W MS BTWN 01-07Z. THIS MAY ALSO HAVE THE EFFECT OF
ACCELERATING THE LINE EASTWARD IN ADDITION TO INCREASING/MAINTAINING
THE STRONG WIND SHEAR. THE STRONG WINDS INDUCED BY THE APPROACHING
SYSTEM HAS ALSO NECESSITATED KEEPING THE WIND ADVISORY IN EFFECT FOR
SUSTAINED WINDS RISING BETWEEN 15-25 MPH AND GUSTS UP TO 35 MPH
LIKELY.
REGARDING INSTABILITY, THE MODEL PROGS THE HIGHEST INSTABILITY TO
OCCUR DURING PEAK HEATING THIS AFTERNOON AND EVENING WITH MUCAPES
RISING CLOSE TO 2000 J/KG BEFORE FALLING OFF OVERNIGHT.
THE STRONG LLJ (40-50 KTS FROM THE SOUTH) IN CONJUNCTION WITH A
SCATTERED TO BROKEN CLOUD DECK ACROSS THE AREA HAS ALREADY RESULTED
IN A WARM/MOIST ENVIRONMENT AND UNSTABLE ENVIRONMENT ACROSS THE TN
VALLEY. THIS UNSTABLE ENVIRONMENT WILL ALSO PLAY A PART IN
SUSTAINING DEEP CONVECTION THROUGH THIS AFTERNOON AND THIS EVENING.
HOWEVER, DESPITE THE DECREASE IN SENSIBLE HEATING/INSTABILITY,
ELEVATED INSTABILITY AND THE ALREADY STRONGLY SHEARED ENVIRONMENT
WILL STILL TRANSLATE TO A HIGH LIKELIHOOD FOR DAMAGING WING GUSTS AND
TORNADOES ALONG THE QLCS TONIGHT. THOUGH THE FRONT IS LAGGING BEHIND
THIS QLCS, EXPECTING IT TO BEGIN MOVING RAPIDLY THIS EVENING AND
TONIGHT IMPACTING THE TN VALLEY BTWN 07-12Z EARLY TUESDAY MORNING.
AN ADDITIONAL CONSIDERATION IS THAT DUE TO THE HEAVY RAINFALL WE
HAVE RECEIVED OVER THE PAST FEW DAYS AND WITH THE ADDITIONAL 2-3
INCHES EXPECTED, THE AREA IS RIPE FOR FLASH FLOODING WHICH COULD BE
ESPECIALLY DANGEROUS DURING THE OVERNIGHT PERIOD. THUS, THE FLASH
FLOOD WATCH HAS BEEN RETAINED THROUGH THE OVERNIGHT.
AS A RESULT OF THIS CURRENT ANALYSIS AND MODEL PROGS, HAVE MADE SOME
ADJUSTMENTS TO THE TIMING AND PASSAGE OF THE SUPERCELLS/CLUSTERS AND
QLCS AND MAINTAINED THE THREATS SEVERE WORDING THROUGH THIS EVENING
AND OVERNIGHT. RIGHT NOW, THE SUPERCELLS/CLUSTERS FROM THE SOUTH
SHOULD IMPACT PORTIONS OF NORTH ALABAMA BETWEEN 5-8PM. THEN, THE
QLCS/SQUALL LINE SHOULD IMPACT NORTHWEST ALABAMA BY 5-9PM,
INTERSTATE 65 CORRIDOR BY 8PM-1AM, AND NORTHEAST ALABAMA BY 1AM-5AM.
ONCE THE FROPA OCCURS, SOME POST-FRONTAL SHOWERS/STORMS ARE POSSIBLE
BUT SHOULD QUICKLY DIMINISH IN INTENSITY. DID KEEP SHOWERS IN THE
FORECAST FOR TUESDAY AND TUESDAY NIGHT BEHIND THE FRONT MAINLY DUE
TO THE SOUTHERN FLANK OF THE TROUGH BECOMING QUASI-CUTOFF FROM THE
PREVAILING FLOW AND SPINNING OVER THE MID MS AND OH RIVER VALLEYS.
KEPT MOSTLY CLOUDY CONDITIONS FOR MOST OF THE DAY ON TUESDAY WITH
MUCH COOLER DAYTIME HIGHS (UPPER 60S) DUE TO THIS SCENARIO.
OVERNIGHT LOWS ON TUESDAY NIGHT WILL THEN BE NOTICEABLY COOLER IN THE
40S. OTHERWISE, A COMPLETE CLEARING MAY NOT OCCUR UNTIL WEDNESDAY AND
THEN DRY AND CLOSE TO SEASONABLE TEMPERATURES SHOULD OCCUR THROUGH
FRIDAY. THERE IS EVIDENCE OF A REINFORCING COLD FRONT ON FRIDAY NIGHT
INTO SATURDAY WHICH SHOULD BE A DRY FRONT BUT THERE IS SOME
INDICATION THAT ENOUGH MOISTURE MAY RESULT IN SOME SHOWER ACTIVITY
BUT DID NOT MAKE ANY ADJUSTMENTS TO THAT FORECAST AT THIS TIME.
SL.77
&&
.AVIATION...
/ISSUED 102 PM CDT MON OCT 13 2014/
FOR 18Z TAFS...VFR CONDITIONS ARE EXPECTED TO CONTINUE AT HSV AND MSL
IN THE SHORT TERM. AS A LINE OF STORMS APPROACHES NW ALABAMA BY
AROUND 00Z...WITH MVFR CEILINGS/VISIBILITIES EXPECTED THROUGH THE
END OF THE FORECAST PERIOD AT MSL. THE MVFR CEILINGS/VISIBILITIES
ASSOCIATED WITH THE STORMS ARE EXPECTED TO MOVE INTO THE HSV VICINITY
BY AROUND 05Z...WITH MVFR CONDITIONS EXPECTED THROUGH THE END OF THE
FORECAST PERIOD.
TT
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 65 68 53 65 / 100 70 20 20
SHOALS 61 67 52 66 / 100 60 20 20
VINEMONT 64 67 53 65 / 100 70 20 20
FAYETTEVILLE 65 68 52 62 / 100 80 20 20
ALBERTVILLE 66 71 52 65 / 100 80 20 20
FORT PAYNE 65 72 52 66 / 100 80 20 20
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR ALZ001>010-016.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR ALZ001>010-016.
TN...WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR TNZ076-096-097.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR TNZ076-096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Oct 13, 2:18 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 218 PM CDT MON OCT 13 2014 ALZ001>010-016-TNZ076-096-097-140500- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 218 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A STRENGTHENING STORM SYSTEM WILL APPROACH THE REGION FROM THE WEST THIS EVENING. SCATTERED STORMS WILL DEVELOP ACROSS THE INTERSTATE 20 CORRIDOR AND SWEEP NORTHWARD TOWARD THE TENNESSEE VALLEY REGION BY MID TO LATE AFTERNOON. IN ADDITION...A LINE OF THUNDERSTORMS IS ANTICIPATED TO IMPACT THE REGION FROM WEST TO EAST DURING THE EVENING AND INTO THE OVERNIGHT HOURS AS THE COLD FRONT APPROACHES. THE THREAT OF SEVERE WEATHER IS EXPECTED TO INCREASE THIS AFTERNOON AND PERSIST THROUGH TONIGHT...WITH DAMAGING WINDS OF 60 TO 70 MPH AND BRIEF TORNADOES THE PRIMARY THREATS. OTHERWISE..A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE REGION THROUGH 7 AM TUESDAY FOR SUSTAINED WINDS OF 20 TO 25 MPH AND FREQUENT GUSTS TO 35 MPH. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR ALL COUNTIES BEGINNING AT 7 PM THIS EVENING...DUE TO THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WITH THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL PERSIST BETWEEN 7 AM AND NOON TUESDAY...MAINLY FOR LOCATIONS EAST OF INTERSTATE 65. A FLASH FLOOD WATCH WILL ALSO REMAIN IN EFFECT FOR THE ENTIRE FORECAST AREA THROUGH 1 PM TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY BEGINNING THIS EVENING FOR ALL AREAS. THE NEED FOR ACTIVATION WILL DIMINISH FROM WEST TO EAST LATE TUESDAY MORNING.
In the hours before
Local storm report, Oct 13, 4:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
458 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 4 S CULLMAN 34.12N 86.86W
10/13/2014 CULLMAN AL TRAINED SPOTTER
SEVERAL TREES WERE REPORTED DOWN AND A PORCH WAS HEAVILY
DAMAGED AT THIS LOCATION.
0430 PM TSTM WND DMG SW HANCEVILLE 34.06N 86.77W
10/13/2014 CULLMAN AL EMERGENCY MNGR
MULTIPLE TREES WERE REPORTED NEAR HIGHWAY 91 AROUND
HANCEVILLE.
0447 PM TSTM WND DMG 5 NNW CULLMAN 34.24N 86.87W
10/13/2014 CULLMAN AL EMERGENCY MNGR
ROOF DAMAGE WAS REPORTED TO BUSINESSESS IN THE VINEMONT
AREA.
&&
KWEBERLocal storm report, Oct 13, 5:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
505 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 5 E ATHENS 34.80N 86.88W
10/13/2014 LIMESTONE AL TRAINED SPOTTER
A LARGE TREE LIMB WAS REPORTED DOWN AND A MOBILE HOME
UNDERPINNING WAS RIPPED OFF AT THIS LOCATION. WINDS
ESTIMATED AT 65 MPH.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:15 PM CDT | Special Weather Statement | HUN | DeKalb | 30 min |
| Oct 12, 7:50 PM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Oct 12, 8:33 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 27 min |
| Oct 12, 9:04 PM CDT | Flash Flood Warning | HUN | Cullman | 4 hr |
| Oct 12, 10:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Oct 12, 11:02 PM CDT | Special Weather Statement | HUN | Lauderdale | 28 min |
| Oct 13, 12:34 AM CDT | Special Weather Statement | HUN | Colbert | 41 min |
| Oct 13, 12:55 AM CDT | Areal Flood Warning | HUN | Cullman | 6 hr |
| Oct 13, 1:20 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 40 min |
| Oct 13, 2:17 AM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 3 hr |
| Oct 13, 3:54 AM CDT | Special Weather Statement | HUN | Franklin | 36 min |
| Oct 13, 4:27 AM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 17 hr |
| Oct 13, 4:40 AM CDT | Flash Flood Watch | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 23 hr |
| Oct 13, 5:15 AM CDT | Areal Flood Warning | HUN | Colbert, Franklin, Lauderdale | 3 hr |
| Oct 13, 3:54 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Oct 13, 4:24 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 36 min |
| Oct 13, 4:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 34 min |
| Oct 13, 4:36 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 24 min |
| Oct 13, 4:45 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 30 min |
| Oct 13, 4:46 PM CDT | Tornado Warning | HUN | Franklin | 33 min |
| Oct 13, 4:51 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 39 min |
| Oct 13, 4:54 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 21 min |
| Oct 13, 4:56 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 34 min |
| Oct 13, 5:14 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 31 min |
| Oct 13, 5:23 PM CDT | Special Weather Statement | HUN | Limestone, Madison | 22 min |
| Oct 13, 5:29 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 15 min |
| Oct 13, 5:52 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 38 min |
Nearby
Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.